# SDR SWIA200413096

- Difficulty date: March 29, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,252 hours, 32,416 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1209AA0
- Part serial: 31
- Condition: Failed
- Location: Cabin
- Part time: 20 hours, 34 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, EXPERIENCED A BURST OF SMOKE COMING FROM THE PACKS AND INTO THE COCKPIT AND CABIN.  THE SMOKE SUBSIDED AFTER TURNING OFF THE RECIRC AND GASPER FANS.  AFTER DEPLANING THE PASSENGERS, TRIED TURNING ON THE FANS AND THE SMOKE STARTED AGAIN.  REPLACED LEFT RECIRC FAN.  OPS CHECK GOOD.  NO SMOKE NOTED.
